# SDR ASOA2016030114617

- Difficulty date: March 1, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELECTRICAL BAY FLOOR PANEL IS CRACKED BS 193.  RECIEVED AND COMPLIED WITH ECTC REO 690-53-11-855 AND REO 690-53-11-855.
